# SDR JIKA2016013102

- Difficulty date: January 27, 2016
- Submitted: February 1, 2016
- Operation: Air carrier
- Aircraft: N62858
- Make and model: Piper PA-31-350
- Aircraft serial: 317652115
- Aircraft time: 24,966 hours, 21,047 cycles
- Engine: Lyc TIO540J2B
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Part number: LTIO540J2B
- Part serial: L146768A
- Condition: Making Metal
- Location: Right
- Part time: 9,886 hours, 9,704 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

DURING CRUISE FLIGHT, THE PILOT REPORTED THAT THE RT ENG OIL PRESS DROPPED INTO THE YELLOW RANGE.  THE PILOT REPORTED THAT THE MANIFOLD PRESS STARTED TO FLUCTUATE, AT THIS POINT THE PILOT ELECTED TO PERFORM A PRECAUTIONARY SHUTDOWN OF THE RT ENG.  THE PILOT DECLARED AN EMER & LANDED WITHOUT INCIDENT.  FOUND THE RT ENG HAD EXCESSIVE METAL IN THE MAIN OIL FILTER, SUSPECT THE OIL PUMP IS FAILING.  THE RT ENG REPLACEMENT IS IN PROGRESS.
